# SDR VGCA20150127001

- Difficulty date: January 27, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 580
- Aircraft serial: 51
- Aircraft time: 80,435 hours, 55,772 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 38013A
- Part serial: 27790
- Condition: Bypassing
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF HYD QTY IN FLIGHT.  UTILIZED APPROPRIATE CHECKLIST.  UPON LANDING EMER BRAKE FAILED.  WHILE TROUBLESHOOTING DETERMINED PROBLEM WAS WITH THE ANTI-SKID SYS.
